# SDR M3XA20250720004

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N521RC
- Make and model: Bell 407
- Aircraft serial: 54496
- Aircraft time: 5,700 hours, 17,438 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Relay
- Part number: 389FXAXC124D
- Condition: Overheated
- Location: Zone 100
- Part time: 5,700 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PRECAUTIONARY LANDING FOR A BURNING SMELL IN THE CABIN. DURING INSPECTION OF THE ACFT THE MECHANIC FOUND A RELAY WITH SIGNS OF HIGH HEAT.  MECHANIC REPLACED RELAY PN 389FXAXC1-24D.  FUNCTION CHECK OK WITH NO FURTHER SMELL
